RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2000, Volume 123, Number 2  


In Memory of Mikhail Vladimirovidh Saveliev (17 October 1945 – 20 September 1998)
179
Mikhail Vladimirovich Savel'ev (obituary)
Yu. I. Manin
181
Supersymmetric integrable systems from geodesic flows on superconformal groups
C. Devchand, J. Schiff
182
Lax equations in 10-dimensional supersymmetric classical Yang–Mills theories
J. Gervais
189
The pentagon equation and mapping-class groups of punctured surfaces
R. M. Kashaev
198
Orthogonal polynomials of a discrete variable and Lie algebras of complex-size matrices
D. A. Leites, A. N. Sergeev
205
Nonautonomous Hamiltonian systems related to higher Hitchin integrals
A. M. Levin, M. A. Olshanetsky
237
A new approach to the representation theory of semisimple Lie algebras and quantum algebras
A. N. Leznov
264
Geodesic equivalence of metrics as a particular case of integrability of geodesic flows
V. S. Matveev, P. J. Topalov
285
Lie algebras, integrability, and particle physics
D. I. Olive
294
The duality of quantum Liouville field theory
L. O'Raifeartaigh, J. M. Pawlowski, V. V. Sreedhar
299
A remark on the matrix Airy function
A. M. Perelomov
308
Deformed Virasoro algebras and $\mathcal W$-algebras from elliptic algebras
P. Sorba
311
Scalar field in an arbitrary dimension from the standpoint of higher-spin gauge theory
M. A. Vasiliev, O. V. Sheinkman
323
Graded Lie algebras whose Cartan subalgebra is the algebra of polynomials in one variable
A. M. Vershik, B. B. Shoikhet
345
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019